Solution to problem E3205 [1987, 372] - An infinity of natural limits

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)261-261
Number of pages1
JournalAmerican Mathematical Monthly
Volume96
Issue number3
Publication statusPublished - 1989

Fingerprint

Infinity

Cite this

@article{535d3e56e62449fd9e8b4edebc18c30e,
title = "Solution to problem E3205 [1987, 372] - An infinity of natural limits",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "1989",
language = "English",
volume = "96",
pages = "261--261",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "3",

}

Solution to problem E3205 [1987, 372] - An infinity of natural limits. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 96, No. 3, 1989, p. 261-261.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to problem E3205 [1987, 372] - An infinity of natural limits

AU - Lossers, O.P.

PY - 1989

Y1 - 1989

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 96

SP - 261

EP - 261

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 3

ER -